# SDR AALA2018071879016

- Difficulty date: July 15, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 7,039 hours, 2,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AND HOLDER INOPERATIVE. REPLACED FIRST OFFICERS FLASHLIGHT AND HOLDER. OPS CHECKED GOOD IAW AMM 25-65-00.
